# SDR DL76L070607

- Difficulty date: May 27, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 44,041 hours, 6,621 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1 Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI ON SINGLE ENGINE THE LEFT GEN TRIPPED OFFLINE.  A SINGLE RESET WAS ATTEMPTED PER QRH.  GEN TRIPPED AGAIN AFTER 20 SECONDS.  APU WAS STARTED AND CARRIED THE LOAD NORMALLY.   LEFT ENG EEC C1 STATUS MESSAGE ALSO DISPLAYED.  TRIED GCU NO HELP.  DELTA P POPPED.  REMOVED NR 1 ENGINE IDG PER M/M.  INSTALLED NR 1 IDG PER M/M.  RAN NR 1 ENGINE.  CHANGED NR 1 IDG FILTER.  NO DEBRIS FOUND.  LEAK CHECK GOOD.  OPS CHECK NORMAL.
